# SDR ASAA0310175

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 65479691
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 2 ENGINE COWL LONGERON AT NACELLE STATION 170.50 - 221 GOUGED.  REMOVED AND REPLACED LONGERON IAW SRM.  (M)
